Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 40, NWS Omaha, NE

April 14, 2012Johnson County, Nemaha County, Otoe County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 4:48 PM CDT for Johnson County, Nemaha County, Otoe County, Nebraska. It was in force for 27 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2012, 4:48 PM CDT (21:48 UTC)
Expired
Apr 14, 2012, 5:15 PM CDT
In force
27 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Johnson County, NE, Nemaha County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 85 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 4:50 PM CDTTORNADOE Sterling, NENWS STORM SURVEY CONFIRMED AN EF0 TORNADO STARTING ON THE EAST SIDE OF STERLING...AND LIFTING AT 455 PM 2.75 MILES EAST OF STERLING.
Apr 14, 4:52 PM CDTTSTM WND DMGSterling, NE4 INCH DIAMETER TREE LIMB BLOWN DOWN. 4 BY 8 FOOT SHEET OF ALUMINUM ROOFING TORN OFF SHED.
Apr 14, 4:56 PM CDTTORNADO5 Wsw Cook, NENWS STORM SURVEY CONFIRMED AN EF2 TORNADO BEGINNING 5 MILES WSW OF COOK AND CONTINUING TO 1 MILE ENE OF COOK...LIFTING AT 505 PM.
Apr 14, 5:00 PM CDTTSTM WND DMGSterling, NE6 TO 10 INCH TREE LIMBS DOWN IN TOWN EVERYWHERE
Apr 14, 5:07 PM CDTTORNADO3 Ese Talmage, NENWS STORM SURVEY CONFIRMED AN EF0 TORNADO BEGINNING 3.18 MILES SW OF TALMAGE AND CONTINUING TO 1.7 MI SSE OF TALMAGE...LIFTING AT 516 PM.
Apr 14, 5:10 PM CDTTSTM WND DMG1 N Cook, NESIGNIFICANT DAMAGE TO A HOME.
Apr 14, 5:10 PM CDTTSTM WND DMG2 Sw Talmage, NEIRRIGATION PIVOT DESTROYED. TREES TWISTED. MACHINE SHED DESTROYED. NEAR INTERSECTION OF 736 AND 629 ROAD.
Apr 14, 5:13 PM CDTTORNADO3 Se Cook, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 12:00 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WUUS53 KOAX 142148
SVROAX
NEC097-127-131-142215-
/O.NEW.KOAX.SV.W.0040.120414T2148Z-120414T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN SOUTHEASTERN NEBRASKA...
  NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
  OTOE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 515 PM CDT

* AT 445 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED 
  ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF DOUGLAS TO 10 MILES 
  WEST OF TECUMSEH...OR ALONG A LINE EXTENDING FROM 38 MILES 
  SOUTHEAST OF LINCOLN TO 44 MILES NORTHWEST OF FALLS CITY...AND 
  MOVING EAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE 
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  NEBRASKA CITY...AUBURN...SYRACUSE...TECUMSEH...STERLING...COOK...
  JOHNSON...TALMAGE...DOUGLAS...DUNBAR...BROCK...BURR...JULIAN...
  CRAB ORCHARD AND LORTON VILLAGE. 

THIS INCLUDES HIGHWAY 136 BETWEEN MILE MARKERS 200 AND 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY 
EVENING FOR SOUTHWESTERN IOWA...NORTHEASTERN KANSAS...NORTHWESTERN 
MISSOURI AND SOUTHEASTERN NEBRASKA.

LAT...LON 4066 9647 4071 9587 4071 9586 4067 9583
      4036 9579 4033 9646
TIME...MOT...LOC 2145Z 259DEG 49KT 4060 9640 4032 9637 
WIND...HAIL 60MPH 0.88IN

$$

BOUSTEAD/MAYES
2 follow-up statements
880 
WWUS53 KOAX 142154
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
454 PM CDT SAT APR 14 2012

NEC097-127-131-142215-
/O.CON.KOAX.SV.W.0040.000000T0000Z-120414T2215Z/
OTOE NE-JOHNSON NE-NEMAHA NE-
454 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM 
CDT FOR OTOE...JOHNSON AND NEMAHA COUNTIES...

AT 453 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF 
DOUGLAS TO 8 MILES WEST OF TECUMSEH...OR ALONG A LINE EXTENDING FROM 
37 MILES SOUTHEAST OF LINCOLN TO 37 MILES NORTHEAST OF 
MARYSVILLE...MOVING EAST AT 50 MPH. 

AT 452 PM...A TRAINED WEATHER SPOTTER REPORTED WIND DAMAGE NEAR 
STERLING.

LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...AUBURN...SYRACUSE...TECUMSEH...STERLING...COOK...
JOHNSON...TALMAGE...DOUGLAS...DUNBAR...BROCK...BURR...JULIAN...
CRAB ORCHARD AND LORTON VILLAGE. 

THIS INCLUDES HIGHWAY 136 BETWEEN MILE MARKERS 200 AND 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4066 9647 4071 9587 4071 9586 4067 9583
      4036 9579 4033 9646
TIME...MOT...LOC 2149Z 255DEG 44KT 4062 9637 4034 9634 
WIND...HAIL 70MPH <.75IN

$$

BOUSTEAD/MAYES
219 
WWUS53 KOAX 142220
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
520 PM CDT SAT APR 14 2012

NEC131-127-097-142225-
/O.EXP.KOAX.SV.W.0040.000000T0000Z-120414T2215Z/
OTOE NE-JOHNSON NE-NEMAHA NE-
520 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR OTOE...JOHNSON AND NEMAHA 
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF 
THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. A 
TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEAST OTOE AND NORTHEAST 
NEMAHA COUNTIES UNTIL 545 PM.

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND 
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM.


LAT...LON 4066 9647 4071 9587 4071 9586 4067 9583
      4036 9579 4033 9646
TIME...MOT...LOC 2219Z 259DEG 49KT 4062 9637 4034 9634 

$$

BOUSTEAD/MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:55 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 14, 2:55 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
255 PM CDT SAT APR 14 2012

.DISCUSSION...

SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING
ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND
EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF
THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY
OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO
SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH
POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO
HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL
PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT
SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME.

LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE
TO PREVIOUS TRENDS.

&&

.AVIATION...
18Z TAFS FOR KOMA...KLNK AND KOFK.

PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH
DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO
SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

FOBERT/MEYER
Hazardous weather outlook, Apr 14, 4:08 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
408 PM CDT SAT APR 14 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-151115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
408 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

NUMEROUS STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE
TO MOVE ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA THROUGH THE
EVENING. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH
A FEW TORNADOES POSSIBLE. THUNDERSTORMS WILL BECOME LESS NUMEROUS
AFTER MIDNIGHT AS A WEDGE OF DRIER AIR WORKS INTO EASTERN
NEBRASKA. A COLD FRONT WILL MOVE ACROSS EASTERN NEBRASKA ON SUNDAY
WITH GUSTY NORTHWEST WINDS MOVING INTO THE AREA BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

A FEW THUNDERSTORMS MAY OCCUR ON MONDAY INTO TUESDAY NIGHT THEN
AGAIN FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS
EVENING.

FOBERT

In the hours before

Local storm report, Apr 14, 4:06 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
406 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      PENDER                  42.11N 96.71W
04/14/2012                   THURSTON           NE   EMERGENCY MNGR

            WATER OVER HIGHWAY 9 SOUTH OF PENDER.

&&

PEARSON
Local storm report, Apr 14, 4:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
409 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             JOHNSON                 40.41N 96.00W
04/14/2012  M0.75 INCH       NEMAHA             NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Apr 14, 4:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
418 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     FLASH FLOOD      FAIRBURY                40.14N 97.18W
04/14/2012                   JEFFERSON          NE   TRAINED SPOTTER

            REPORT OF STREET FLOODING WITH WATER UP TO CURBS.

&&

PEARSON
Local storm report, Apr 14, 4:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
420 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     FLASH FLOOD      WILBER                  40.48N 96.96W
04/14/2012                   SALINE             NE   TRAINED SPOTTER

            STREET FLOODING REPORTED.

&&

PEARSON
Special weather statement, Apr 14, 4:26 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
426 PM CDT SAT APR 14 2012

NEZ066-068-088>090-092-142200-
JOHNSON NE-JEFFERSON NE-GAGE NE-OTOE NE-LANCASTER NE-PAWNEE NE-
426 PM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHEASTERN
JEFFERSON...GAGE...OTOE...LANCASTER AND NORTHWESTERN PAWNEE
COUNTIES UNTIL 500 PM CDT...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 46 MILES SOUTHWEST OF BENNET TO DILLER...OR ALONG A LINE
EXTENDING FROM 51 MILES SOUTH OF LINCOLN TO 50 MILES NORTH OF CLAY
CENTER...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...SYRACUSE...WYMORE...HICKMAN...BENNET...FIRTH...PALMYRA...
STERLING...ADAMS...CORTLAND...BLUE SPRINGS...ODELL...UNADILLA...
DILLER...HALLAM...PANAMA...DOUGLAS...PICKRELL...ROCA AND OTOE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 BETWEEN MILE MARKERS 166 AND 200.
 HIGHWAY 77 BETWEEN MILE MARKERS 1 AND 51.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY
EVENING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4071 9672 4076 9605 4000 9647 4000 9691
      4000 9705
TIME...MOT...LOC 2123Z 256DEG 27KT 4070 9659 4009 9692

BOUSTEAD/MAYES
Local storm report, Apr 14, 4:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
436 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             7 NE ELK CREEK          40.36N 96.03W
04/14/2012  E1.00 INCH       NEMAHA             NE   PUBLIC

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:47 AM CDTSpecial Weather StatementOAXGage, Jefferson, Saline58 min
Apr 14, 10:50 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline25 min
Apr 14, 11:15 AM CDTSpecial Weather StatementOAXGage30 min
Apr 14, 11:49 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone26 min
Apr 14, 12:08 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce37 min
Apr 14, 12:39 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce36 min
Apr 14, 1:08 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne37 min
Apr 14, 1:43 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Thurston, Wayne32 min
Apr 14, 1:45 PM CDTFlash Flood WarningOAXCass60 min
Apr 14, 1:53 PM CDTFlash Flood WarningOAXMadison, Pierce, Stanton, Wayne2 hr
Apr 14, 2:01 PM CDTFlash Flood WarningOAXCuming, Stanton, Thurston, Wayne119 min
Apr 14, 2:16 PM CDTSpecial Weather StatementOAXCuming, Thurston44 min
Apr 14, 2:20 PM CDTSpecial Weather StatementOAXJefferson25 min
Apr 14, 3:00 PM CDTSpecial Weather StatementOAXSaline30 min
Apr 14, 3:09 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline51 min
Apr 14, 3:32 PM CDTSevere Thunderstorm WarningOAXJohnson, Pawnee28 min
Apr 14, 3:53 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson22 min
Apr 14, 4:00 PM CDTFlash Flood WarningOAXGage, Jefferson, Lancaster, Saline3 hr
Apr 14, 4:00 PM CDTSevere Thunderstorm WarningOAXNemaha30 min
Apr 14, 4:17 PM CDTAreal Flood AdvisoryOAXButler3 hr
Apr 14, 4:26 PM CDTSpecial Weather StatementOAXGage, Johnson, Otoe34 min
Apr 14, 4:30 PM CDTFlash Flood WarningOAXLancaster3 hr
Apr 14, 4:43 PM CDTAreal Flood AdvisoryOAXCass, Gage, Johnson, Lancaster, Otoe2 hr
Apr 14, 4:46 PM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Otoe2 hr
Apr 14, 5:11 PM CDTSevere Thunderstorm WarningOAXNemaha, Otoe34 min
Apr 14, 5:14 PM CDTTornado WarningOAXNemaha, Otoe31 min
Apr 14, 5:24 PM CDTTornado WarningOAXOtoe24 min
Apr 14, 5:35 PM CDTSevere Thunderstorm WarningOAXCass25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.